# SDR AALA202206290059

- Difficulty date: June 10, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN LEFT HAND AFT ENTRY DOOR CREASE ANGEL AT FLOOR AREA LOCATED FROM BS 938 TO BS 987, S17L, WL 208, LBL 64. REPLACED CREASE ANGLE PER SRM 51-40-02 AND EA 337233.
